# SDR 2001UALA02326

- Difficulty date: November 21, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 13,205 hours, 4,315 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Bent
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE 2 FT AFT OF DR 2L, AND 1 FT UP FROM DOOR BOTTOM..  MAJOR REPAIR ACCOMPLISHED. FRAME 69, STRINGER 23 REMOVED. REWORKED STRINGER & MFG DOUBLER AND INSTALLED.
